IIUM Repository (IREP)

On the spectral expansions of distributions connected with Schrodinger operator.

Rakhimov, Abdumalik A. and Akhmedov, Anvarjon and Hishamuddin, Zainuddin (2012) On the spectral expansions of distributions connected with Schrodinger operator. Applied Mathematics Letters , 25 (6). pp. 921-924. ISSN ISSN 0893-9659

[img] PDF (On the spectral expansions of distributions connected with Schrodinger operator) - Published Version
Restricted to Repository staff only

Download (367kB) | Request a copy

Abstract

In this work the spectral expansions of the distributions connected with Schrodinger operator are investigated. The localization principle of Riesz means of spectral expansions of distributions f from the Sobolev space

Item Type: Article (Journal)
Uncontrolled Keywords: Schrödinger operator, Spectral decomposition, Localization principle
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Science
Depositing User: Professor Abdumalik Rakhimov
Date Deposited: 30 Dec 2012 09:56
Last Modified: 14 Feb 2013 06:01
URI: http://irep.iium.edu.my/id/eprint/27568

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year